Compartment syndrome caused by a properly functioning infusion pump

John F. Bebawy, Dhanesh K. Gupta, Antoun Koht

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Compartment syndrome caused by an infiltrated intravenous catheter has been previously reported, but there are no reports of compartment syndrome caused by fluids and/or medications dispensed by a properly functioning drug infusion pump. A case in which a commonly used drug infusion pump delivered propofol and remifentanil under high pressure, leading to compartment syndrome, is presented.

Original languageEnglish (US)
Pages (from-to)134-136
Number of pages3
JournalJournal of Clinical Anesthesia
Volume23
Issue number2
DOIs
StatePublished - Mar 1 2011

ASJC Scopus subject areas

  • Anesthesiology and Pain Medicine

Fingerprint Dive into the research topics of 'Compartment syndrome caused by a properly functioning infusion pump'. Together they form a unique fingerprint.

  • Cite this